# SDR DALA2025012200523

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,917 hours, 24,161 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5812 R AFT ENTRY DOOR EICAS MSG AT PUSHBACK CABIN CREW STATES DOORS CLOSED. CORRECTIVE ACTION: CLEANED PROX SWITCH CYCLED DOOR SEVERAL TIMES CKS GOOD. (6840204)
